MathSciNet Relay Station
MathSciNet bibliographic data
MR1458266 (99b:46020) 46B20 (46A22)
Speegle, D. M. Banach spaces failing the almost isometric universal extension property. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3633–3637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement